MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. PAKAUTO

IMMUCOR GTI DIAGNOSTICS, INC. PAKAUTO
Catalog Number 303467
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2018.The customer returned kit from lot 3006837 (pa) was tested in parallel with an immucor-wks retention kit from lot 3006837 (pa) on (b)(6) 2018.The customer returned kit and the retention kit from lot 3006837 (pa) gave negative control od average values in the iib/iiia rows that did not meet ifu validity criteria.The negative serum control is run in duplicate with each test run.The negative serum control should give an average od value of < or equal to 0.160 od in the iib/iiia rows.The customer complaint ((b)(4)) was reproduced.The customer was performing validation and study testing using the kit.Corrective action is being taken through fa-wks-18-008, to notify customers of the affected pakauto lot.

Brand Name
PAKAUTO
Common Device Name
PAKAUTO
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key8002478
Report Number2183608-2018-00031
Device Sequence Number1531269
Product Code MYP
UDI-Device Identifier10888234500247
UDI-Public10888234500247
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK960059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/15/2019
Device Catalogue Number303467
Device Lot Number3006837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1